MathSciNet Relay Station
MathSciNet bibliographic data
MR2504858 47B80 (60B20 82B44)
Ramírez, José A.; Rider, Brian Diffusion at the random matrix hard edge. Comm. Math. Phys. 288 (2009), no. 3, 887–906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement